Doctor insights on:
I really appreciate all the answers u docs give, u really r brilliant. I just struggle because I have stressed so much it's starting to take its toll?
Manage stress with: E-a-s-e. 1)eliminate the stressor from your life (be assertive; delegate; take breaks ; vacations) 2)alter the impact of the stressor (problem solving; time management; social/group action); 3)shift your outlook (reduce unrealistic expectations, irrational beliefs ; negative self-talk); ; 4) ease your response (relaxation, exercise ; good nutrition). Counseling can help. ...Read more
18 yo. F. Brilliant at studies. Abused for marks. Now I'm failing in many subjects. Counsellor is trying to help. Boards in a month. Pschychiatrist?
Yes: Or a psychologist first, you need professional help, better get it soon, good luck ...Read more
Yes: These are commonly used together.Get a more detailed answer ›
I have taken 2 (25mg) of amitriptyline for over 23 yrs and I slept brilliantly -suddenly I'm waking up every hour. -its not working Why??
Many reasons: Sleep hygiene is one factor. It may be that you have changed your routine and or your diet. Salty food has been noted to cause insomnia, as well as hunger or alternatively a very full stomach. One of the most common causes of insomnia is stress, tension and anxiety. You may need to add a daily routine of exercise or meditation in order to channel and release your stressors. Last tolerance to meds ...Read more
My brain's thinking capability is decreasing. I was once a brilliant student but now I'm below average student n have 0 common sence. What should I do?
See your doctor: There are many reasons for decreased cognitive abilities. In a young person, it might be related to a mood issue, such as depression or anxiety. The other possibilities are medication side effects, medical issues, substance abuse and very rarely a neurological reason. See your physician about this issue. ...Read more
Does bikini waxing hurt? I'm thinking about getting it done but my pain tolerance isn't brilliant. I don't want to go trough a lot of pain, how long does it last for?
Yes: While I have no first hand experience I can assure you that it is painful. ...Read more
There are no foods: That have consistently been shown to prevent cancer. However, you can dramatically reduce your risk of cancer by not smoking, moderating alcohol intake, and maintaining a healthy weight. You can also increase your chances of finding cancer early if you follow screening guidelines (colonoscopy for all, prostate exams + psa for men, breast exam and mammography for women). ...Read more
Take brilinta (ticagrelor) 90mg twice daily and asperin 100mg, have stents. Can I safely use vit K2/M7 variant?
NO! I would NOT use a Vitamin K preparation... (Even though that "pathway" is not the "clot preventative" for your STENT. I would just stay away from BLOOD CLOTTING agents!
I suspect some may disagree!
Dr Z ...Read more
I was diagnosed with endometriosis in 2011, had the mirena (levonorgestrel) coil fitted in 2012 and for the first six months things were brilliant but now for the past?
Mirena (levonorgestrel) cant helpendo: Endometriosis on the pelvic surfaces typically causes pain in the time prior to and partly into the menstrual flow. Endometriosis that is in the muscle of the uterus (also called adenomyosis) causes pain during menstruation as well as heavy bleeding. The Mirena (levonorgestrel) iud will only help with the adenomyosis near the iud and not the endometriosis farther away. ...Read more
I am on mirtazapine for G A D.It is brilliant but for the weight gain I exercise and diet and I gained 4 st in 2 years. What can I do. Thanks?
Diet and exercise!: Unfortunately, there's no easy fix to drug-induced weight gain. Mirtazapine can stimulate your appetite and in patients with anxiety who are predisposed to "stress eating" this can be especially difficult. There are other medications including many SSRIs that you may find more tolerable as far as weight gain is concerned, but there's really no substitute for good old-fashioned diet and exercise. ...Read more
Is it true by taking docosahexaenoic capsules during pregnant greatly influences the intelligence of the fetus and make them brilliant please help me?
DHA: Although most studies demonstrate positive effects of dietary dha on human health, contrary results exist. One study found that the use of dha-rich fish oil capsules did not reduce postpartum depression in mothers or improve cognitive and language development in their offspring during early childhood (though this is not a negative effect, only shows no effect). ...Read more
Why hasn't there been a set cure for acne when we know the causes of it and have been able to discover so many brilliant things in medicine?
Semi-perm: Teeth darken over time ; age. So no products will give you permanent results. As for "semi-permanent", if you mean a long-term stability of whiteness you've achieved, yes, many professional whitening gives you a stable result for a long time. It is common, however, that patients want to do periodic "touch up" whitening to maintain the whiteness they finally achieved. I do not know "brilliant" kit. ...Read more
I am using the "brilliant" tooth whitening kit right now and was just wondering if the results are permanent or not?
Bleaching teeth: Nothing in this world is permanent. Foods and drinks will continue to stain teeth. Avoiding coffee, tea, blueberrys, cherries, colas, curry, etc. Will help to keep your teeth brighter for longer. ...Read more
Yes: Yes...Shouldn't be a problem.Get a more detailed answer ›
I cannot understand the difference between omega 3 and 6. I take both 3 and 6 in equal amount supplements and it makes my skin brilliant.?
Both essential yet..:
Both omega 3 & 6 fatty acids are essential for health. One does not substitute for the other but many foods contain both. Deficiencies can cause not only dry skin but depression, joint pains, menstrual cramps, poor immune function etc. Deficiency of Omega 3's is more common. See
http://www. Nutritionmd. Org/nutrition_tips/nutrition_tips_understand_foods/fattyacids. Html
for more details. ...Read more
I'm 41 with severe PCOS doc now refusing to prescribe my Diannette anymore, it controls my PCOS brilliantly. Need a bcp and something to control PCOS?
Bleeding scrotum angio keritoma. What is a good medicne to stop bleeding? Am on brilinta (ticagrelor) and bleed profusely. Have used ice and pressure.
May need surgery: If the lesion is bleeding, it would be prudent to see your doctor to see if the lesion needs to be removed. An abnormal growth that is bleeding is not likely to respond like normal tissue. ...Read more
I am on 10mg of Lexapro (escitalopram) for anxiety. For 8 weeks I felt brilliant. Now each morning I get up feeling jittery and irritable. Out walking today I got dizzy?
Go to psychiatrist.: I believe that you have been so anxious and depressed that the reuptake of Serotonin made you feel initially brilliant. There are 2 possibilities: you still feel depressed that you may need more Lexapro (escitalopram) or you are now getting too much Serotonin. Go back to your doctor and he can adjust your dosage. Check your blood pressure to see whether it is too low. ...Read more
Can I have a small amount of alcohol on the following medications:Brilinta, prilosec, Lisinopril, Toprol-xl?
34 y/o male, recently had a STEMI. Now I have an RCA stent and taking ASA (81mg) and Brilinta (ticagrelor). I'd like to finish my tattoo work. Thoughts?
On ASA and Brilinta (ticagrelor): There is an increased likelihood of bleeding and bleeding into the areas of tattooing. This might significantly affect the quality of the tattoo and it might make it very difficult for the tattoo artist to deal with the bleeding while working. You should not stop the medications as they are keeping your stent open and you alive. Hmmm, death vs. Tattoo. What do you think? ...Read more
I am on remeron45mg and Lexapro (escitalopram) 15mg for G A D.I find the remeron brilliant for sleep. No Sex Drive with Lexapro (escitalopram).I want to wean off it. How is it done.
Not the place to ask: You're on some mighty heavy drugs for someone with just "anxiety disorder." I suspect that you're omitting some important details of your psych history. You didn't just wander into a chemist & make an impulse purchase. A doctor Rx'd these drugs for a reason. Discuss this with him/her first & foremost. Making any changes on your own is potentially unpleasant or even dangerous. Don't do it. ...Read more
Hello I am male 54 Have angioplasty twice 1.feb15 2. Oct15 Currently I am on brilanta I seldom experience warm in my chest and some mild pain I have no sweating but at times get exhausted at 4.30pm I have again undergone angiography in current month and
Coronary Angioplasty: Unfortunate your question was cut off. Recurrent chest symptoms in patients with coronary disease can be evaluated by a careful history, functional testing such as an exercise stress test, and sometimes by angiography. When these are done, most of the time it becomes clear how to help the patient feel better and to minimize the chance of a heart attack. ...Read more
What happens if a patient is on clopidogrel/brilinta/effient etc and have a stroke, can they receive tpa (alteplase)?
MAY BE: NOT IF YOU HAVE A HEMORRHAGIC STROKE. ...Read more
Pressure in center of breast two weeks after stent. Taking Brillanta, Lopressor, Protonix, (pantoprazole) Lipotor, baby asprin. Normal?
Hi Hi, 40mg Citalapram Feel good. Great. Brilliant, burst Exhausted Loose stool Nausea Agitated Lasts 7/10 days then normal again?
Mood disorder: These symptoms warrant a return to the psychiatrist who prescribed your medication to reconsider your diagnosis. ...Read more